# SDR KCSA071069

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 117,197 hours, 37,860 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON HAS HYD PRESSURE LINE FITTING CHAFED THROUGH NAC STA 221.9 BULKHEAD WEB.
